# SDR TWAA9750004

- Difficulty date: April 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N953U
- Make and model: Doug DC-9-82
- Aircraft serial: 49267
- Engine: Pwa JT8D217A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Line
- Part number: 7938314501
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

ORD - FLT 102 - DURING DESCENT NR 2 ENGINE, S/N 1412, INDICATED LOW OIL QTY.  SHUT DOWN ENGINE.  REMOVED AND REPLACED CRACKED OIL LINE, MFG P/N 7938314-501.  OPERATIONAL CHECK NORMAL.  (M)
